# SDR AWXA200600403

- Difficulty date: January 17, 2006
- Submitted: March 1, 2006
- Operation: Air carrier
- Aircraft: N166AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23627
- Aircraft time: 61,488 hours, 42,783 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 6546877144
- Condition: Cracked
- Location: Bs 727 S18a Rt
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C19 CHECK DISCOVERED RT STR 18A WEB CRACKED, 1.1 INCHES.  MAINTENANCE CUT OUT AND REMOVED DAMAGE FROM RT STR 18A WEB IAW AMERICA WEST AIRLINES ENGINEERING REPAIR NR 03-5361-06043-RC1.  FABRICATED FILLER, RADIUS FILLER AND RECEIVED REPAIR GUSSET IAW AWA ER NR 03-5361-06043-RC2.  INSTALLED FABRICATED REPAIR PARTS ON RT STR 18A WEB IAW AWA ER NR 03-5361-06043-RC2.
